Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Description of characteristic non-hyperinvariant subspaces over the field GF(2)

Autor
Mingueza, D.; Montoro, M.; Pacha, Juan R
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2013-10-26
Volum
439
Número
12
Pàgina inicial
3734
Pàgina final
3745
DOI
https://doi.org/10.1016/j.laa.2013.10.025 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/21028 Obrir en finestra nova
URL
http://authors.elsevier.com/sd/article/S0024379513006599 Obrir en finestra nova
Resum
Given a square matrix A, an A-invariant subspace is called hyperinvariant (respectively, characteristic) if and only if it is also invariant for all matrices T (respectively, nonsingular matrices T) that commute with A. Shoda's Theorem gives a necessary and sufficient condition for the existence of characteristic non-hyperinvariant subspaces for a nilpotent matrix in GF(2). Here we present an explicit construction for all subspaces of this type. Given a square matrix A, an A-invariant subspace i...
Citació
Mingueza, D.; Montoro, M.; Pacha, J. Description of characteristic non-hyperinvariant subspaces over the field GF(2). "Linear algebra and its applications", 26 Octubre 2013, vol. 439, núm. 12, p. 3734-3745.
Paraules clau
Hyperinvariant Subspaces, Characteristic Subspaces, Shoda's Theorem
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants